# SDR MASA200601950

- Difficulty date: July 25, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 21,805 hours, 20,375 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 89021249
- Condition: Malfunctioned
- Part time: 6,109 hours, 6,411 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7079 DEN.  THE AIRCRAFT ABORTED T/O DUE TO AN AHRS DATA INVALID MSG.  MAINTENANCE REPLACED THE AHRS.
